# SDR SWAA2021072011762

- Difficulty date: August 25, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS695 LBL1 WL203. MARKED / REMOVED AND REPLACED ATTACH ANGLE AT BS695 LBL1 WL203 PER SRM 51-40-05; SRM 51-40-02; AND DWG 273A9110.
